RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 253, Number 2, Pages 288–292 (Mi dan43731)  

This article is cited in 15 scientific papers (total in 15 papers)

MATHEMATICS

An analogue of d'Alembert's formula for the equations of the principal chiral field and for the Sine-Gordon equation

I. M. Krichever

Lomonosov Moscow State University

Full text: PDF file (679 kB)

Bibliographic databases:
UDC: 513.835
Presented: ֻ. ִ. װאההווג
Received: 17.03.1980

Citation: I. M. Krichever, “An analogue of d'Alembert's formula for the equations of the principal chiral field and for the Sine-Gordon equation”, Dokl. Akad. Nauk SSSR, 253:2 (1980), 288–292

Citation in format AMSBIB
\Bibitem{Kri80}
\by I.~M.~Krichever
\paper An analogue of d'Alembert's formula for the equations of the principal chiral field and for the Sine-Gordon equation
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 253
\issue 2
\pages 288--292
\mathnet{http://mi.mathnet.ru/dan43731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0581396}
\zmath{https://zbmath.org/?q=an:0496.35073}


Linking options:
  • http://mi.mathnet.ru/eng/dan43731
  • http://mi.mathnet.ru/eng/dan/v253/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, S. M. Natanzon, “Real two-zone solutions of the sine-Gordon equation”, Funct. Anal. Appl., 16:1 (1982), 21–33  mathnet  crossref  mathscinet  zmath  isi
    2. I. M. Krichever, “The laplace method, algebraic curves, and nonlinear equations”, Funct. Anal. Appl., 18:3 (1984), 210–223  mathnet  crossref  mathscinet  zmath  isi
    3. A. R. Its, ““Isomonodromy” solutions of equations of zero curvature”, Math. USSR-Izv., 26:3 (1986), 497–529  mathnet  crossref  mathscinet  zmath
    4. A. N. Leznov, “Equivalence of four-dimensional self-duality equations and the continuum analog of the principal chiral field problem”, Theoret. and Math. Phys., 73:2 (1987), 1233–1237  mathnet  crossref  mathscinet  isi
    5. O. M. Kiselev, “Solution of Goursat problem for Maxwell–Bloch equations”, Theoret. and Math. Phys., 98:1 (1994), 20–26  mathnet  crossref  mathscinet  zmath  isi
    6. Theoret. and Math. Phys., 99:2 (1994), 505–510  mathnet  crossref  mathscinet  zmath  isi
    7. I. T. Habibullin, “An Initial-Boundary Value Problem on the Half-Line for the MKdV Equation”, Funct. Anal. Appl., 34:1 (2000), 52–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. G. A. Alekseev, “A New Integral Equation Form of Integrable Reductions of the Einstein Equations”, Theoret. and Math. Phys., 129:2 (2001), 1466–1483  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
    10. A. V. Domrin, “The Riemann Problem and Matrix-Valued Potentials with a Convergent Baker–Akhiezer Function”, Theoret. and Math. Phys., 144:3 (2005), 1264–1278  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. M. V. Babich, “On canonical parametrization of the phase spaces of equations of isomonodromic deformations of Fuchsian systems of dimension $2\times 2$. Derivation of the Painlevé VI equation”, Russian Math. Surveys, 64:1 (2009), 45–127  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. A. V. Domrin, “Meromorphic extension of solutions of soliton equations”, Izv. Math., 74:3 (2010), 461–480  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. M. V. Babich, S. E. Derkachov, “On rational symplectic parametrization of the coadjoint orbit of $\mathrm{GL}(N)$. Diagonalizable case”, St. Petersburg Math. J., 22:3 (2011), 347–357  mathnet  crossref  mathscinet  zmath  isi
    14. M. V. Babich, “Birational Darboux Coordinates on (Co)Adjoint Orbits of $\operatorname{GL}(N,\mathbb C)$”, Funct. Anal. Appl., 50:1 (2016), 17–30  mathnet  crossref  crossref  mathscinet  isi  elib
    15. Alexander L. Sakhnovich, “Initial Value Problems for Integrable Systems on a Semi-Strip”, SIGMA, 12 (2016), 001, 17 pp.  mathnet  crossref
  • Number of views:
    This page:45
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020